# SDR 2008UALA02955

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 69,587 hours, 11,307 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF SMC001 ON EEL STRIP BROKEN, NEW STRIP IS IN PLACE AND WILL REQUIRE SPLICING AND RE-ASSEMBLY OF EEL STRIP CABLE PROTECTIVE COVERS AND CARPET.  FOUND LIGHT ASSEMBLY BROKEN.  SPLICED IN SECTION OF EEL LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
